# SDR UALA2011081904415

- Difficulty date: August 19, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 86,334 hours, 13,818 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR FAIL ON EHSI, FLT DIVERTED.  WHEN TEST SELECTED, "ANT RT" DISPLAYED UNDER WX RADAR FAIL ON ESHI. RESET WX RADAR CB GRID F2, NO HELP. ALSO TRIED PWS OFF, TILT IN MAN OR AUTO, GAIN IN AUTO OR MAX, ALL NO HELP. FOUND ANTENNA FAILURE AFTER TRANSCEIVER BITE PROCEDURE FOUND ANTENNA FAILURE. REPLACED ANTENNA.
